On generalized M-projectively recurrent manifolds
Abstract
The purpose of the present paper is to study generalized M -pro jectively recurrent manifolds. Some geometric properties of generalized M projectively recurrent manifolds have been studied under certain curvature conditions. An application of such a manifold in the theory of relativity has also been shown. Finally, we give an example of a generalized M -projectively recurrent manifold.
References
T. Adati, T. Miyazawa, On Riemannian space with recurrent conformal curvature, Tensor (N.S.)18 (1967), 348–354.
##plugins.generic.googleScholarLinks.settings.viewInGS##
K. Arslan, U.C. De, C. Murathan, A. Yildiz, On generalized recurrent Riemannian manifolds, Acta Math. Hungar. 123 (2009), no. 1-2, 27–39. Cited on 78.
##plugins.generic.googleScholarLinks.settings.viewInGS##
R.L. Bishop, B. O’Neill, Manifolds of negative curvature, Trans. Amer. Math. Soc. 145 (1969), 1–49.
##plugins.generic.googleScholarLinks.settings.viewInGS##
E. Cartan, Sur une classe remarquable d’espaces de Riemann, Bull. Soc. Math. France 54 (1926), 214–264.
##plugins.generic.googleScholarLinks.settings.viewInGS##
M.C. Chaki, Some theorems on recurrent and Ricci-recurrent spaces, Rend. Sem. Mat. Univ. Padova 26 (1956), 168–176.
##plugins.generic.googleScholarLinks.settings.viewInGS##
M.C. Chaki, B. Gupta, On conformally symmetric spaces, Indian J. Math. 5 (1963), 113–122.
##plugins.generic.googleScholarLinks.settings.viewInGS##
M.C. Chaki,On pseudo symmetric manifolds, An. Ştiinţ. Univ. Al. I. Cuza Iaşi Secţ. I a Mat. 33 (1987), no. 1, 53–58.
##plugins.generic.googleScholarLinks.settings.viewInGS##
S.K. Chaubey, R.H. Ojha, On the m-projective curvature tensor of a Kenmotsu manifold Differ. Geom. Dyn. Syst. 12 (2010), 52–60.
##plugins.generic.googleScholarLinks.settings.viewInGS##
S.K. Chaubey, On weakly m-projectively symmetric manifolds, Novi Sad J. Math. 42 (2012), no. 1, 67–79.
##plugins.generic.googleScholarLinks.settings.viewInGS##
U.C. De, A.K. Gazi, On generalized concircularly recurrent manifolds, Studia Sci. Math. Hungar. 46 (2009), no. 2, 287–296.
##plugins.generic.googleScholarLinks.settings.viewInGS##
U.C. De, N. Guha, On generalised recurrent manifolds, Proc. Math. Soc. 7 (1991), 7–11.
##plugins.generic.googleScholarLinks.settings.viewInGS##
U.C. De, N. Guha, D. Kamilya, On generalized Ricci-recurrent manifolds, Tensor (N.S.) 56 (1995), no. 3, 312–317.
##plugins.generic.googleScholarLinks.settings.viewInGS##
U.C. De, S. Mallick, Spacetimes admitting M-projective curvature tensor, Bulg. J. Phys. 39 (2012), no. 4, 331–338.
##plugins.generic.googleScholarLinks.settings.viewInGS##
L.P. Eisenhart, Riemannian Geometry, 2d printing, Princeton University Press, Princeton, N. J., 1949.
##plugins.generic.googleScholarLinks.settings.viewInGS##
D. Ghosh, On projective recurrent spaces of second order, Acad. Roy. Belg. Bull. Cl. Sci. (5) 56 (1970) 1093–1099.
##plugins.generic.googleScholarLinks.settings.viewInGS##
M. Hotloś, On conformally symmetric warped products, Ann. Acad. Pedagog. Crac. Stud. Math. 4 (2004), 75–85.
##plugins.generic.googleScholarLinks.settings.viewInGS##
G.I. Kručkovič, On semireducible Riemannian spaces (Russian), Dokl. Akad. Nauk SSSR (N.S.) 115 (1957), 862–865.
##plugins.generic.googleScholarLinks.settings.viewInGS##
A. Lichnerowicz, Courbure, nombres de Betti, et espaces symétriques (French), Proceedings of the International Congress of Mathematicians, Cambridge, Mass., 1950, vol. 2, pp. 216–223. Amer. Math. Soc., Providence, R. I., 1952.
##plugins.generic.googleScholarLinks.settings.viewInGS##
S. Mallick, A. De, U.C. De, On generalized Ricci recurrent manifolds with applications to relativity, Proc. Nat. Acad. Sci. India Sect. A 83 (2013), no. 2, 143–152.
##plugins.generic.googleScholarLinks.settings.viewInGS##
C.A. Mantica, Y.J. Suh, Conformally symmetric manifolds and quasi conformally recurrent Riemannian manifolds, Balkan J. Geom. Appl. 16 (2011), no. 1, 66–77.
##plugins.generic.googleScholarLinks.settings.viewInGS##
N. Mazumder, R. Biswas, S. Chakraborty, Cosmological evolution across phantom crossing and the nature of the horizons, Astrophys Space Sci 334 (2011), 183–186.
##plugins.generic.googleScholarLinks.settings.viewInGS##
B. O’Neill, Semi-Riemannian geometry. With applications to relativity, Pure and Applied Mathematics, 103, Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], New York, 1983.
##plugins.generic.googleScholarLinks.settings.viewInGS##
C. Özgür, On generalized recurrent Kenmotsu manifolds, World Appl. Sci. J.2 (2007), no. 1, 9–33.
##plugins.generic.googleScholarLinks.settings.viewInGS##
C. Özgür, On generalized recurrent contact metric manifolds, Indian J. Math. 50 (2008), no. 1, 11–19.
##plugins.generic.googleScholarLinks.settings.viewInGS##
C. Özgür, On generalized recurrent Lorentzian para-Sasakian manifolds, Int. J. Appl. Math. Stat. 13 (2008), No. D08, 92–97.
##plugins.generic.googleScholarLinks.settings.viewInGS##
E.M. Patterson, Some theorems on Ricci-recurrent spaces, J. London Math. Soc. 27 (1952), 287–295.
##plugins.generic.googleScholarLinks.settings.viewInGS##
Uday Chand De, Prajjwal Pal
##plugins.generic.googleScholarLinks.settings.viewInGS##
G.P. Pokhariyal, R.S. Mishra, Curvature tensors and their relativistic significance. II, Yokohama Math. J. 19 (1971), no. 2, 97–103.
##plugins.generic.googleScholarLinks.settings.viewInGS##
N. Prakash, A note on Ricci-recurrent and recurrent spaces Bull. Calcutta Math. Soc. 54 (1962) 1–7.
##plugins.generic.googleScholarLinks.settings.viewInGS##
W. Roter, On conformally symmetric Ricci-recurrent spaces Colloq. Math. 31 (1974), 87–96.
##plugins.generic.googleScholarLinks.settings.viewInGS##
H.S. Ruse, A classification of K ∗ -spaces, Proc. London Math. Soc. (2) 53 (1951), 212–229.
##plugins.generic.googleScholarLinks.settings.viewInGS##
R.K. Sachs, H. Wu, General relativity for mathematicians, Graduate Texts in Mathematics, Vol. 48, Springer-Verlag, New York-Heidelberg, 1977.
##plugins.generic.googleScholarLinks.settings.viewInGS##
J.A. Schouten, Ricci-calculus. An introduction to tensor analysis and its geometrical applications, 2d. ed., Die Grundlehren der mathematischen Wissenschaften in Einzeldarstellungen mit besonderer Berücksichtigung der Anwendungsgebiete, Bd X. Springer-Verlag, Berlin-Göttingen-Heidelberg, 1954.
##plugins.generic.googleScholarLinks.settings.viewInGS##
J.P. Singh, On m-projective recurrent Riemannian manifold (English summary), Int. J. Math. Anal. (Ruse) 6 (2012), no. 21-24, 1173–1178.
##plugins.generic.googleScholarLinks.settings.viewInGS##
R.N. Singh, S.K. Pandey, On the m-projective curvature tensor of generalized Sasakian space forms, to appear in Bull. Math. Anal. Appl.
##plugins.generic.googleScholarLinks.settings.viewInGS##
H. Stephani, D. Kramer, M. MacCallum, C. Hoenselaers, E. Hertl, Exact solutions of Einstein’s field equations. Second edition, Cambridge Monographs on Mathematical Physics, Cambridge University Press, Cambridge, 2003. Cited on 96.
##plugins.generic.googleScholarLinks.settings.viewInGS##
A.G. Walker, On Ruse’s spaces of recurrent curvature, Proc. London Math. Soc. (2) 52 (1950), 36–64.
##plugins.generic.googleScholarLinks.settings.viewInGS##
S. Yamaguchi, M. Matsumoto, On Ricci-recurrent spaces, Tensor (N.S.) 19 (1968), 64–68.
##plugins.generic.googleScholarLinks.settings.viewInGS##
K. Yano, M. Kon, Structures on manifolds, Series in Pure Mathematics 3, World Scientific Publishing Co., Singapore, 1984.
##plugins.generic.googleScholarLinks.settings.viewInGS##
Downloads
Published
How to Cite
Issue
Section
License
Copyright (c) 2014 Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica

This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.